RELEASE IN PART **B6**

From:

Abedin, Huma < AbedinH@state.gov>

Sent:

Sunday, February 21, 2010 7:49 PM

To:

Subject:

Fw: Final Schedule, Monday February 22nd

Attachments:

February.22.10.final.doc

From: Valmoro, Lona J To: Valmoro, Lona 1: S. S-FinalSchedule Cc: 'tkrinvid <tkrinvi >; 'justin <justir >; 'Jon <Jon ; 'doug <doug 🙄 'laura <laura 'hannah <hannah : 'ischlichter <ischlichte >; 'bhal
bhall 'msteenburd <msteenburg ; 'jzimmerebner <jzimmerebner(; 'oscai <oscar >:

Sent: Sun Feb 21 17:03:23 2010

Subject: Final Schedule, Monday February 22nd

PREV RON

Washington, DC

8:15 am

DEPART Private Residence En route State Department [drive time: 10 minutes]

8:25 am

ARRIVE State Department

8:30 am

PRESIDENTIAL DAILY BRIEFING

8:35 am

Secretary's Office

8:35 am

8:40 am

DAILY SMALL STAFF MEETING Secretary's Office

Participants: Cheryl, Huma, Jake, Joe, and Lona

8:45 am

DAILY SENIOR STAFF MEETING

9:15 am

Secretary's Conference Room

Participants: Cheryl Mills, Jack Lew, Pat Kennedy, P.J. Crowley, Dan Smith, Harold Koh, Anne-Marie

Slaughter, Rich Verma, Ian Kelly and Joe Macmanus

9:15 am

MONDAY MEETING W/ASSISTANT SECRETARIES

10:00 am

Principals Conference Room 7516

10:05 am 10:20 am **OPENING REMARKS AT BLACK HISTORY MONTH CELEBRATION**

George C. Marshall Conference Center

Contact: S/OCR Daniella Gayapersad-Chan x78966

Staff: Lauren Call Time: 10:00am

OPEN PRESS

Note: Approximately 250 Department and other agencies' employees, and

students from Bowie State University.

B6

- S/OCR Director John Robinson to escort HRC to Conference Center and onto Stage.
- HRC introduced by Director Robinson.
- HRC makes remarks (8-10 minutes) and departs.
- Event with Guest Speaker Debra Lee, President and Chief Operating Officer of Black Entertainment Television, continues until 11:00 a.m.

10:30 am

HOLD FOR EUR PHONE CALLS (T)

11:00 am

Secretary's Office

Note: Two phone calls, likely with the Foreign Ministers of Sweden and Norway.

11:00 am

DEVELOPMENT TEAM MEETING

12:00 pm

Secretary's Office

12:00 pm

MEETING ON WATER ISSUES

12:45 pm

Secretary's Office

1:00pm HOLD FOR EUR PHONE CALLS (T)

2:00pm Secretary's Office

Note: Four phone calls, likely with the Foreign Ministers of Spain, Denmark, Greece, and Portugal.

2:00 pm

OFFICE TIME

4:45 pm

Secretary's Office

4:55 pm

DEPART State Department

En route White House [drive time: 5 minutes]

5:00 pm

ARRIVE White House

5:00 pm

PRIVATE MEETING

5:45 pm

White House Situation Room

5:50 pm

DEPART White House

En route Ritz Carlton Hotel [drive time: 10 minutes]

6:00 pm

ARRIVE Ritz Carlton Hotel

Greeters: Senator Chuck Hagel and Former Secretary of State Madeline Albright

6:00 pm

REMARKS TO NATO STRATEGIC CONFERENCE SEMINAR

6:45 pm

Room Tbd

Ritz Carlton Hotel, West End on 22nd Street Contact: Line Advance Laura Lucas x78879

OPEN PRESS

- HRC introduced by Madeleine Albright, former Secretary of State.
- HRC makes remarks (approximately 20 minutes in length).
- Q&As to follow as time permits.

6:50 pm

DEPART Ritz Carlton Hotel

En route Hay Adams Hotel [drive time: 10 minutes]

7:00 pm

ARRIVE Hay Adams Hotel

UNCLASSIFIED U.S. Department of State Case No. F-2014-20439 Doc No. C05767321 Date: 02/29/2016

7:00 pm 8:30 pm (t) PRIVATE DINNER HOSTED BY SECRETARY GATES FOR NATO SECRETARY GENERAL ANDERS FOGH RASMUSSEN

Lafayette Private Dining Room

Hay Adams Hotel

16th and H Streets, NW

Contacts: DOD Jessica Lightburn, EUR Chad Wilton x73405, 703-517-2787

Staff: Lauren **CLOSED PRESS**

US Guests:

HRC

Defense Secretary Gates US Ambassador Ivo Daalder

EUR Assistant Secretary Phil Gordon

NSC General Jim Jones Elizabeth Sherwood Randall

NATO Guests: Secretary General Anders Fogh Rasmussen Jesper Vahr, Head of Private Office

8:30 pm (t)

DEPART Hay Adams Hotel En route Private Residence

[drive time: 15 minutes]

8:45 pm (t)

ARRIVE Private Residence

HRC RON WJC RON Washington, DC Chappaqua, NY

Weather: Washington, DC: Rain, 44/39.